# SDR FDEA201008203069

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778397200
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN FWD CARGO ON STR 46 RT BETWEEN   FRAME 38 AND FR 38.1 HAS 1 EACH REPAIR SPLICE 6.8 INCH LONG AND THE STRINGER   SECTION WAS CUT ONLY FOR ACCESS  ORIGINAL STRINGER INSTALLED PREVIOUSLY INSTALLED REPAIR DETERMINED TO NOT IAW SRM 53-10-14 FIG 201 PAGES 203 TO206, ONLY DUE TO REPAIR SPLICE NOT HAVING BEEN PREVIOUSLY ALODINED AND   PEELING PAINT.  REMOVED EXISTING REPAIR SPLICE, CLEANED OFF ALL COATINGS , APPLIED TREATMENT AND PAINT AND REINSTALLED EXISTING SPLICE IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206.
